BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Shishkin G. A.
LINEAR INITIAL PROBLEMS OF INDETERMINATE DIFFERENTIAL EQUATIONS // BSU bulletin. Mathematics, Informatics. - 2017. №2. . - С. 8-11.
Title:
LINEAR INITIAL PROBLEMS OF INDETERMINATE DIFFERENTIAL EQUATIONS
Financing:
Codes:
DOI: 10.18101/2304-5728-2017-2-8-11UDK: 517.948
Annotation:
In the article, using a function of flexible structure, we have considered the possibility of solving linear initial problems of indeterminate differential equations with functional lags.
Keywords:
initial problem; differential equations; resolving equation; function of flexible structure; indeterminate equations.
List of references: